Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Have numbness and tingling in toes. Reason?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1995
Answered : 1833 Questions
Hi, I have numbness and tingling in my toes and my feet are sometimes bright red.
Posted Mon, 9 Sep 2013 in Brain and Spine
Answered by Dr. Hari Charan Perigela 56 minutes later
Brief Answer:
It is due to radical surgery

Detailed Answer:
As you have undergone radical treatment for bladder carcinoma,the nerves supplying the leg might have damaged,thus leading to tingling and numbness.
Redness of the feet might be due to collection of blood.The blood vessels(veins) carrying the blood might have blocked partially leading to stagnation in the foot causing redness of the feet.
Please get an Colour doppler of the affected lower limb to know the status of blood vessels.
I prescribe B complex with B12 as a component,Rejuneuron tablets to my patients with similar complaints.
If you come back with colour doppler report,i will clarify further.
Please rule out Diabetes.
Wish you good health
Above answer was peer-reviewed by
Follow-up: Have numbness and tingling in toes. Reason? 1 hour later
Thank you for your prompt reply. I don't know what a colour Doppler is but as the redness is not constant I probably won't follow this up. I was curious but as I am otherwise well I am not overly concerned. I will try the vitamins however. Thank you again.
Answered by Dr. Hari Charan Perigela 14 minutes later
Brief Answer:
Colour doppler is superior form of ultrasound

Detailed Answer:
Colour doppler is a superior investigation in ultrasound,where the blood flow in the arteries and veins can be seen.It clearly diagnoses increased and decreased blood flow,any block in the vessels etc.
As redness is not constant,you can leave it.
Please practise meditation.
It will help you a lot.
Wish you good health
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor